MathSciNet Relay Station
MathSciNet bibliographic data
MR425604 (54 #13558) 46E40
Sourour, A. R. On the isometries of $L\sp{p}(U,$ $X)$. Bull. Amer. Math. Soc. 83 (1977), no. 1, 129–130.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement